Necessary conditions for local solvability of homogeneous left invariant differential operators on nilpotent lie groups

L. Corwin Rutgers University, New Brunswick, N. J., USA L. P. Rothschild University of Wisconsin-Madison, Wisconsin, USA

TBD mathscidoc:1701.331598

Acta Mathematica, 147, (1), 265-288, 1980.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 157 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{l.1980necessary,
  title={Necessary conditions for local solvability of homogeneous left invariant differential operators on nilpotent lie groups},
  author={L. Corwin, and L. P. Rothschild},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255980330307},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={265-288},
  year={1980},
}
L. Corwin, and L. P. Rothschild. Necessary conditions for local solvability of homogeneous left invariant differential operators on nilpotent lie groups. 1980. Vol. 147. In Acta Mathematica. pp.265-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255980330307.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved